# SDR 2002FA0000329

- Difficulty date: February 15, 2002
- Submitted: March 12, 2002
- Operation: General aviation
- Aircraft: N999AD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600136
- Engine: Pwa JT15D5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3037088
- Condition: Leaking
- Location: Fuel Bypass
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE HAD A FUEL LEAK.  FOUND FUEL BYPASS TUBE LEAKING.  LEAK AT SOLDIER JOINT, CRACK OR OTHER DEFECT.  INSTALLED NEW TUBE.
